Panadol Forte Suspension 90ml (paracetamol (D))
- Tough on fever, gentle on the tummy when used as directed
- Pineapple flavor
- Gentle on tiny tummies when used as directed
- Gets to work on fever within 15 minutes
- Suspension format for young children between the age group of 6-12 years
- Gently soothes pain & lowers temperature
Why choose Forte Suspension?
Panadol Forte is a suspension format for children and is available in pineapple flavor. Panadol Forte gets to work in 15 minutes. It’s gentle on the tummy, but tough on fever when used as directed – it gently soothes pain and lowers temperature.
What does it relieve?
Mild to moderate pain associated with
- Sore throat
- Common childhood infections
How to use?
For oral administration only. For dosage, please refer to the dosage section below.
Dose may be chosen based on weight or age; use weight if you know it; otherwise use age
|Weight (kgs)||Age (years)||Dosage (ml)|
|20 - 23||6 - 7||6|
|23 - 25||7 - 8||6.5|
|25 - 28||8 - 9||7.5|
|28 - 32||9 - 10||8|
|32 - 36||10 - 11||9.5|
|36 - 41||11 - 12||10.5|
- Minimum dosing interval: 4 hours.
- Maximum daily dosage: 60mg/kg presented in divided doses of 10 - 15 mg/kg throughout the 24-hour period. No more than 4 doses in any 24-hour period.
- Maximum duration of continued use without medical advice: 3 days. If symptoms persist, consult the doctor.
- Contains paracetamol. Do not use with any other paracetamol-containing products. The concomitant use with other products containing paracetamol may lead to an overdose.
- Do not use if bottle seal is damaged.
- Keep out of sight and reach of children.